Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 908459, 6 pages
http://dx.doi.org/10.1155/2013/908459
Research Article

State Feedback Control for Stochastic Feedforward Nonlinear Systems

1College of Engineering, Bohai University, Liaoning 121013, China
2College of Mathematics and Physics, Bohai University, Liaoning 121013, China

Received 13 October 2013; Accepted 13 December 2013

Academic Editor: Xudong Zhao

Copyright © 2013 Liang Liu and Ming Gao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Krstic and H. Deng, Stabilization of Uncertain Nonlinear Systems, Springer, New York, NY, USA, 1998.
  2. Y. Li, “Exponential stability results of discrete-time stochastic neural networks with time-varying delays,” Mathematical Problems in Engineering, Article ID 486257, 10 pages, 2013. View at Google Scholar · View at MathSciNet
  3. L. Liu and N. Duan, “State-feedback stabilization for stochastic high-order nonlinear systems with a ratio of odd integers power,” Nonlinear Analysis: Modelling and Control, vol. 15, no. 1, pp. 39–53, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. L. Liu and X. J. Xie, “Output-feedback stabilization for stochastic high-order nonlinear systems with time-varying delay,” Automatica, vol. 47, no. 12, pp. 2772–2779, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. L. Liu and X. J. Xie, “State-feedback stabilization for stochastic high-order nonlinear systems with SISS inverse dynamics,” Asian Journal of Control, vol. 14, no. 1, pp. 207–216, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  6. S. J. Liu, J. F. Zhang, and Z. P. Jiang, “Decentralized adaptive output-feedback stabilization for large-scale stochastic nonlinear systems,” Automatica, vol. 43, no. 2, pp. 238–251, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. S. J. Liu, Z. P. Jiang, and J. F. Zhang, “Global output-feedback stabilization for a class of stochastic non-minimum-phase nonlinear systems,” Automatica, vol. 44, no. 8, pp. 1944–1957, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  8. Y. G. Liu and J. F. Zhang, “Practical output-feedback risk-sensitive control for stochastic nonlinear systems with stable zero-dynamics,” SIAM Journal on Control and Optimization, vol. 45, no. 3, pp. 885–926, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. L. Wu, P. Shi, and H. Gao, “State estimation and sliding-mode control of Markovian jump singular systems,” IEEE Transactions on Automatic Control, vol. 55, no. 5, pp. 1213–1219, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  10. Z. J. Wu, X. J. Xie, and S. Y. Zhang, “Adaptive backstepping controller design using stochastic small-gain theorem,” Automatica, vol. 43, no. 4, pp. 608–620, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. X. J. Xie and L. Liu, “Further results on output feedback stabilization for stochastic high-order nonlinear systems with time-varying delay,” Automatica, vol. 48, no. 10, pp. 2577–2586, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. X. J. Xie and L. Liu, “A homogeneous domination approach to state feedback of stochastic high-order nonlinear systems with time-varying delay,” IEEE Transactions on Automatic Control, vol. 58, no. 2, pp. 494–499, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  13. X. Yu and X. J. Xie, “Output feedback regulation of stochastic nonlinear systems with stochastic iISS inverse dynamics,” IEEE Transactions on Automatic Control, vol. 55, no. 2, pp. 304–320, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  14. L. Zhang, E. K. Boukas, and J. Lam, “Analysis and synthesis of Markov jump linear systems with time-varying delays and partially known transition probabilities,” IEEE Transactions on Automatic Control, vol. 53, no. 10, pp. 2458–2464, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  15. C. R. Zhao, X. J. Xie, and N. Duan, “Adaptive state-feedback stabilization for high-order stochastic nonlinear systems driven by noise of unknown covariance,” Mathematical Problems in Engineering, Article ID 246579, 13 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. X. Zhao, M. Ling, and Q. Zeng, “Delay-dependent robust control for uncertain stochastic systems with Markovian switching and multiple delays,” Journal of Systems Engineering and Electronics, vol. 21, no. 2, pp. 287–295, 2010. View at Publisher · View at Google Scholar · View at Scopus
  17. F. Mazenc and S. Bowong, “Tracking trajectories of the cart-pendulum system,” Automatica, vol. 39, no. 4, pp. 677–684, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. R. Sepulchre, M. Janković, and P. V. Kokotović, Constructive Nonlinear Control, Springer, London, UK, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  19. N. Bekiaris-Liberis and M. Krstic, “Delay-adaptive feedback for linear feedforward systems,” Systems & Control Letters, vol. 59, no. 5, pp. 277–283, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. M. Krstic, “Input delay compensation for forward complete and strict-feedforward nonlinear systems,” IEEE Transactions on Automatic Control, vol. 55, no. 2, pp. 287–303, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  21. X. Ye, “Adaptive stabilization of time-delay feedforward nonlinear systems,” Automatica, vol. 47, no. 5, pp. 950–955, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. C. Qian and J. Li, “Global output feedback stabilization of upper-triangular nonlinear systems using a homogeneous domination approach,” International Journal of Robust and Nonlinear Control, vol. 16, no. 9, pp. 441–463, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. X. Zhang, L. Baron, Q. Liu, and E. K. Boukas, “Design of stabilizing controllers with a dynamic gain for feedforward nonlinear time-delay systems,” IEEE Transactions on Automatic Control, vol. 56, no. 3, pp. 692–697, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  24. S. Ding, C. Qian, S. Li, and Q. Li, “Global stabilization of a class of upper-triangular systems with unbounded or uncontrollable linearizations,” International Journal of Robust and Nonlinear Control, vol. 21, no. 3, pp. 271–294, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. X. Zhang, E. K. Boukas, Y. Liu, and L. Baron, “Asymptotic stabilization of high-order feedforward systems with delays in the input,” International Journal of Robust and Nonlinear Control, vol. 20, no. 12, pp. 1395–1406, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. X. Zhang, Q. Liu, L. Baron, and E. K. Boukas, “Feedback stabilization for high order feedforward nonlinear time-delay systems,” Automatica, vol. 47, no. 5, pp. 962–967, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. L. Liu and X. J. Xie, “State feedback stabilization for stochastic feedforward nonlinear systems with time-varying delay,” Automatica, vol. 49, no. 4, pp. 936–942, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  28. L. Zhang and H. Gao, “Asynchronously switched control of switched linear systems with average dwell time,” Automatica, vol. 46, no. 5, pp. 953–958, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. H. Gao and T. Chen, “H estimation for uncertain systems with limited communication capacity,” IEEE Transactions on Automatic Control, vol. 52, no. 11, pp. 2070–2084, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  30. H. Gao, T. Chen, and J. Lam, “A new delay system approach to network-based control,” Automatica, vol. 44, no. 1, pp. 39–52, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  31. H. Gao and T. Chen, “Network-based H output tracking control,” IEEE Transactions on Automatic Control, vol. 53, no. 3, pp. 655–667, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  32. H. Gao, X. Meng, and T. Chen, “Stabilization of networked control systems with a new delay characterization,” IEEE Transactions on Automatic Control, vol. 53, no. 9, pp. 2142–2148, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  33. X. D. Zhao, L. X. Zhang, P. Shi, and H. R. Karimi, “Novel stability criteria for T-S fuzzy systems,” IEEE Transactions on Fuzzy Systems, vol. 21, no. 6, pp. 1–11, 2013. View at Publisher · View at Google Scholar